# SDR GTIA2018110202936

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 45,269 hours, 21,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON  WINDOW FRAME 4.
